# SDR ABXA9701142

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Deteriorated
- Location: Lt Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER 50 MINUTES FLIGHT, LOST ONE-HALF QUANTITY OF GENERAL HYDRAULIC SYS.  REPLACED O-RING AT LEFT HYDRAULIC PUMP.  RESERVICED SYSTEM, OPS AND LEAK CHECKED GOOD.
